# SDR SWAA2025121734993

- Difficulty date: November 14, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 55,287 hours, 29,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO FLOOR TO SIDEWALL SUPPORT, BS 500+9, 500+14, 500+18, WL 156, LBL 24.  SIDEWALL SUPPORT REPLACED BS 400 - 500D, WL 156, LBL 24 ON FAULT TTG8Q018V2JX.
